# SDR REXA2024103001237

- Difficulty date: September 18, 2023
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670333891
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 22L IS CORRODED BETWEEN F.S. 349 TO F.S. 364. REPAIRED STGR 22L BETWEEN F.S. 349 TO F.S. 364 IAW ENDEAVOR AIR EA CRJ953-15538 REV IR DATED 10/05/2023,
